# SDR HDNA201808303188

- Difficulty date: August 30, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N608HF
- Make and model: Snias AS350B3
- Aircraft serial: 3188
- Aircraft time: 10,033 hours, 35,588 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 590008
- Part serial: 0366905730
- Condition: Seized
- Location: A/C Pack
- Part time: 71 hours, 176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING UP TO CRUISE ALTITUDE,  A BURNING RUBBER ODOR BECAME EVIDENT, A PRECAUTIONARY LANDING WAS MADE AND DISCOVERED THAT THE AIR CONDITIONER COMPRESSOR DRIVE BELT WAS BURNED AND MELTED.  SYSTEM WAS TROUBLESHOT AND FOUND THE THAT THE AIR CONDITIONING COMPRESSOR WAS DEFECTIVE THAT CAUSE THE BELT TO GET HOT ON THE PULLEY CAUSING THE ODOR.
